# SDR GLBA2002166

- Difficulty date: October 21, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 13,535 hours, 17,237 cycles
- Engine: Pwa PT6A67D
- Engine time: 15,342 hours, 18,220 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 114406
- Condition: Failed
- Location: Nr 2
- Part time: 15,342 hours, 18,220 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, Y, J
- Precautionary procedure: E, C

## Discrepancy

NR 2 ENGINE PRODUCED A SEVERE VIBRATION AND EXPELLED SPARKS ON TAKE OFF POWER UP, REMOVED & REPLACED RT ENGINE.  OPS CHECK GOOD.
